# SDR MK1Y20200407004

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 115,381 hours, 21,520 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242302525
- Condition: Bulged
- Location: Zone 400
- Part time: 115,381 hours, 21,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE FOUND ONE HOLE AND ONE ATTRITION ON PRECOOLER EXIT DUCT.
